Is Roaccutane making me dehydrated?
I had a hand modelling job yesterday so took off my engagement ring a good four hours before my call time. The indentation mark still had not disappeared (my ring is new and not too small-just in case that is what you were thinking ;p ).
I also noticed that when holding my phone for a very short while, my fingers were indented with dots from my faux diamond iPhone case!
I never used to have this problem. You know when you wake up from a deep sleep and have a crease from your pillow marking your face?!? Well, these marks used to disappear soon after I woken up and showered, whereas it now takes a lot longer to ware off.
I have been thinking and wondering if maybe Roaccutane is making my skin “thirsty” as such? The drug is making us drier all over our bodies and maybe we need to drink more water than we would normally to help our body hydrate like it would have in the past?
I know this post is a bit random and I haven’t heard of anyone else mentioning this. Has anyone else notice this occurring?